CUED Publications database

Robust stabilization of delay systems

Partington, JR and Glover, K (1989) Robust stabilization of delay systems. In: The International Symposium on the Mathematical Theory of Networks and Systems (MTNS 89); Volume 2: Robust Control of Linear Systems and Nonlinear Control, -- to -- pp. 609-616..

Full text not available from this repository.
Item Type: Conference or Workshop Item (UNSPECIFIED)
Divisions: Div F > Control
Depositing User: Cron Job
Date Deposited: 09 Dec 2016 18:27
Last Modified: 23 Jun 2017 23:50